Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 205275, 4 pages
http://dx.doi.org/10.1155/2013/205275
Research Article

Some Analogies of the Banach Contraction Principle in Fuzzy Modular Spaces

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand

Received 5 April 2013; Accepted 29 April 2013

Academic Editors: J. Fernández, J. Liu, K. Sadarangani, and H. Xu

Copyright © 2013 Kittipong Wongkum et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.